MAUDE Adverse Event Report: PHILIPS ELECTRONICS NEDERLAND B.V. ACHIEVA 3.0T TX; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

PHILIPS ELECTRONICS NEDERLAND B.V. ACHIEVA 3.0T TX; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number ACHIEVA 3.0T
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The qbc seal rubber that was broken (damaged) was replaced and the system was handed back to the customer for use.The failure of the qbc seal to remain in place is considered a malfunction.Remedial action: a field action was initiated under 2023-pd-mr-013.A field safety notification was sent to the customers informing them about this potential issue.The field correction has since been made available to the field in dec 2024.
 
Event or Problem Description
Philips received a report that the quadrature body coil (qbc) seal rubber was broken (damaged).This seal is used for protection, to avoid the patient from potentially contacting the sharp edges of the magnet covers.If this seal is loose it is likely that this could lead to serious injury.

Brand Name
ACHIEVA 3.0T TX
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
dusty leppert
222 jacobs street
cambridge, MA 02141
MDR Report Key21455723
Report Number3003768277-2025-001940
Device Sequence Number7782088
Product Code LNH
UDI-Device Identifier00884838073876
UDI-Public(01)00884838073876(11)20160502(10)8.0.1.20640
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063559
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Modification/Adjustment
Type of Report Initial
Report Date (Section B) 02/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACHIEVA 3.0T
Device Catalogue Number781278
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2024
Initial Report FDA Received Date02/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2023-PD-MR-013
Patient Sequence Number1
Patient SexUnknown